# SDR 2006UALA01654

- Difficulty date: August 23, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 65,383 hours, 8,078 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT ON LEFT SIDE INOP AND EMERGENCY EXIT LIGHT AT DOOR 3 RIGHT BUSTLE INOP.  REPLACED FUSE ON POWER SUPPLY.  OPS CKS NORMAL.
